MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1412120-J
Medical Device Problem Codes Obstruction of Flow (2423); Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated with an alto stent graft system for an abdominal aortic aneurysm (aaa) on (b)(6) 2025.The delivery system was inserted through the right approach, and the alto main body was implanted.The polymer was filled without problems.The contralateral gate cannulation was performed through the crossover lumen; however, resistance was encountered due to stenosis in the iliac limb.Both left and right iliac limbs were implanted, and the procedure was completed.Post initial procedure, there was occlusion in the left and right limbs.The physician elected to implant a gore excluder (non endologix) limb on (b)(6) 2025 to resolve this event.The patient status was not reported.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the difficulty to advance (resistance encountered while cannulating contra gate), bilateral limb occlusions and additional endovascular procedure are unconfirmed.This is not consistent with the reported adverse event.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be identified.The clinical evaluation also shows reasonable evidence to suggest that during the review of the undated post implant ct scan there was evidence to reasonably suggest there was proximal buckling in the left iliac stent with left iliac limb stenosis that was not included in the event as reported.It was reported that resistance was encountered while cannulating the contralateral gate due to stenosis.It could not be conclusively determined if the stenosis caused the resistance.The diameter of iliac artery was 18.2mm.The iliac limbs, placed in this narrow 18.2mm diameter, associated with the moderate angulation likely caused the proximal buckling of the stent in the contralateral limb, restricting its ability to fully open which is anatomy related.The stent graft buckling likely created stenosis in the left iliac limb proximally.There was a second area of stenosis in the distal iliac stent, likely due to thickened calcifications.Only stenosis was identified on the post ct scan.It is unclear if there was another ct scan after the "post index" dated ct scan that showed progressive occlusion.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key21632952
Report Number3008011247-2025-00024
Device Sequence Number9372081
Product Code MIH
UDI-Device Identifier00850007370213
UDI-Public(01)00850007370213(17)270305(10)FS030424-11
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-IL1412120-J
Device Lot NumberFS030424-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY: LOT # FS050824-14; CUSTOMSEAL KIT POYLMER: LOT# FF031924-02; OVATION ILIAC LIMB: LOT# FS030124-66
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale